# SDR RAIA00412023

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 7,578 hours, 6,693 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER FAILED MESSAGE.  MAINTENANCE REPLACED RELAY K0010 SYSTEM.
